RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Nasyrov, Farit Sagitovich

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 18
Presentations: 1

Number of views:
This page:1424
Abstract pages:3163
Full texts:895
References:312
Associate professor
Candidate of physico-mathematical sciences (1986)
Speciality: 01.01.05 (Probability theory and mathematical statistics)
Birth date: 22.01.1954
E-mail: ,
Keywords: stochastic processes, local times, stochastic integrals, nondifferentiable functions.

Subject:

Some new properties of nondifferential function and stochastic properties were found. New various properties of local times for real functions and random processes were investigated. A new deterministic integral, which was similar to stochastic Stratonovich integral, were defined.

Biography

Graduated from Faculty of Mathematics and Mechanics of Leningrad State University (LGU) in 1976 (department of probability and statitics). Ph.D. thesis was defended in 1976. D.Sc. thesis was defended in 2002. A list of my works contains more than 40 titles.

   
Main publications:
  1. F.S. Nasyrov, “O lokalnykh vremenakh dlya funktsii i sluchainykh protsessov. I”, Teoriya veroyatn. i ee primen., 40:4 (1995), 798–812  mathscinet  zmath
  2. F.S. Nasyrov, “O lokalnykh vremenakh dlya funktsii i sluchainykh protsessov. II”, Teoriya veroyatn. i ee primen., 41:2 (1996), 284–299  mathnet  mathscinet  zmath
  3. F.S. Nasyrov, “Ob obobschennom razlozhenii Lebega nepreryvnoi funktsii”, Matem. zametki, 61:3 (1997), 459–462  mathnet  mathscinet  zmath
  4. F.S. Nasyrov, “On continious local times for continious function and stochastic processes”, Journal of Math. Sciences-II, 89:5 (1998), 1524–1534  crossref  mathscinet  zmath
  5. F.S. Nasyrov, “O predstavlenii nekotorykh klassov stokhasticheskikh integralov Ito v vide potraektornykh integralov Lebega”, Teoriya veroyatn. i ee primen., 44:2 (1999), 450–455  mathnet  mathscinet  zmath

http://www.mathnet.ru/eng/person17748
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/211741

Publications in Math-Net.Ru
2017
1. G. R. Kagirova, F. S. Nasyrov, “On an optimal filtration problem for one-dimensional diffusion processes”, Mat. Tr., 20:2 (2017),  35–51  mathnet  elib; Siberian Adv. Math., 28:3 (2018), 155–165  scopus
2016
2. F. S. Nasyrov, “On integration of systems of stochastic differential equations”, Mat. Tr., 19:2 (2016),  158–169  mathnet  elib; Siberian Adv. Math., 27:3 (2017), 187–195  scopus
3. A. S. Asylgareev, F. S. Nasyrov, “Theorems of comparison and stability with probability 1 for one-dimensional stochastic differential equations”, Sibirsk. Mat. Zh., 57:5 (2016),  969–977  mathnet  elib; Siberian Math. J., 57:5 (2016), 754–761  isi  elib  scopus
2013
4. M. A. Abdullin, N. S. Ismagilov, F. S. Nasyrov, “One dimensional stochastic differential equations: pathwise approach”, Ufimsk. Mat. Zh., 5:4 (2013),  3–16  mathnet  elib; Ufa Math. J., 5:4 (2013), 3–15
2012
5. F. S. Nasyrov, E. V. Yureva, “On solutions of the first-order PDE with a multidimensional symmetric integral and their modelling”, Ufimsk. Mat. Zh., 4:2 (2012),  114–126  mathnet  mathscinet
2011
6. E. M. Asadullin, F. S. Nasyrov, “About filtering problem of diffusion processes”, Ufimsk. Mat. Zh., 3:2 (2011),  3–9  mathnet  zmath; Ufa Math. J., 3:2 (2011), 3–9
2009
7. F. S. Nasyrov, “Extended Tanaka Formula”, Ufimsk. Mat. Zh., 1:1 (2009),  69–76  mathnet  zmath
2006
8. F. S. Nasyrov, “Symmetric integrals and stochastic analysis”, Teor. Veroyatnost. i Primenen., 51:3 (2006),  496–517  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 51:3 (2007), 486–503  isi  elib  scopus
2004
9. F. S. Nasyrov, “Function decompositions related to the Luzin $N$-property”, Sibirsk. Mat. Zh., 45:1 (2004),  178–188  mathnet  mathscinet  zmath; Siberian Math. J., 45:1 (2004), 146–154  isi
2002
10. F. S. Nasyrov, “Symmetric Integrals and Their Application in Financial Mathematics”, Tr. Mat. Inst. Steklova, 237 (2002),  265–278  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 237 (2002), 256–269
1999
11. F. S. Nasyrov, “On the representation of certain classes of stochastic Ito integrals in the form of pathwise Lebesgue integrals”, Teor. Veroyatnost. i Primenen., 44:2 (1999),  450–455  mathnet  mathscinet  zmath; Theory Probab. Appl., 44:2 (2000), 404–409  isi
1997
12. F. S. Nasyrov, “Generalized Lebesgue decomposition of continuous functions”, Mat. Zametki, 61:3 (1997),  459–462  mathnet  mathscinet  zmath; Math. Notes, 61:3 (1997), 376–379  isi
1996
13. F. S. Nasyrov, “On local times for functions and stochastic processes”, Teor. Veroyatnost. i Primenen., 41:2 (1996),  284–299  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:2 (1997), 275–287  isi
1995
14. F. S. Nasyrov, “On local times for functions and stochastic processes. I”, Teor. Veroyatnost. i Primenen., 40:4 (1995),  798–812  mathnet  mathscinet  zmath; Theory Probab. Appl., 40:4 (1995), 702–713  isi
15. F. S. Nasyrov, “On reflection of continuous functions and random processes having local times”, Teor. Veroyatnost. i Primenen., 40:3 (1995),  665–669  mathnet  mathscinet  zmath; Theory Probab. Appl., 40:3 (1995), 563–567  isi
1988
16. P. M. Brusilovskii, F. S. Nasyrov, “On Bayesian solutions in ecologo-economic systems”, Avtomat. i Telemekh., 1988, 8,  69–74  mathnet  mathscinet  zmath; Autom. Remote Control, 49:8 (1988), 1013–1016
1987
17. F. S. Nasyrov, “Local Time Derivative with Respect to Space Variable for the Brownian Sheet”, Teor. Veroyatnost. i Primenen., 32:4 (1987),  712–721  mathnet  mathscinet  zmath; Theory Probab. Appl., 32:4 (1987), 649–658  isi
1984
18. F. S. Nasyrov, “Iterated logarithm law for local times for a class of Gaussian processes”, Mat. Zametki, 35:6 (1984),  905–908  mathnet  mathscinet  zmath; Math. Notes, 35:6 (1984), 475–477  isi

Presentations in Math-Net.Ru
1. On pathwise-deterministic approach in stochastic optimal control problem
N. S. Ismagilov, F. S. Nasyrov
Principle Seminar of the Department of Probability Theory, Moscow State University
February 12, 2014 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019